# SDR USAA2013103000003

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 54,259 hours, 20,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1179
- Condition: Faulty
- Location: Emergency Lights
- Part time: 29,423 hours, 14,011 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT TEST FAILED.  OVERHEAD LIGHT AT ROWS 4, 14 AND SEAT MOUNTED LIGHTS AT ROWS 9 AND 11 DO NOT ILLUMINATE.   MAINTENANCE R & R EPSU IAW 33-51-38-000-001-A.  BITE AND OPS CHECKED GOOD. PERFORMED EMERGENCY LIGHT SYSTEM TEST THRU CIDS.  NO FAULTS DETECTED. SYS TESTED GOOD.
